# SDR R61A201502260120

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 12,233 hours, 12,168 cycles
- System (JASC): 5200 · Doors
- Part: Check Valve
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FUSELAGE DOORS WARNING LIGHT. WHILE RUNNING QRH, CAPTAIN NOTICED CABIN ALTITUDE STARTING TO CLIMB.  CREW STARTED DECENT AND RECEIVED CABIN PRESSURE WARNING. CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE AIRPORT  WHERE THEY LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE HAD POPPED OUT.  ACFT WAS FLOWN VIA MAINTENANCE FERRY TO DESTINATION WHERE THEY FOUND THAT THE HEATED CHECK VALVE HAD FAILED.  MAINTENANCE R & R HEATED CHECK VALVE IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
